Proceedings Mathematical Sciences

, Volume 117, Issue 1, pp 71–84

Semigroups on Frechet spaces and equations with infinite delays

  • T Sengadir

DOI: 10.1007/s12044-007-0006-0

Cite this article as:
Sengadir, T. Proc Math Sci (2007) 117: 71. doi:10.1007/s12044-007-0006-0


In this paper, we show existence and uniqueness of a solution to a functional differential equation with infinite delay. We choose an appropriate Frechet space so as to cover a large class of functions to be used as initial functions to obtain existence and uniqueness of solutions.


Functional differential equationinfinite delaysemigroupFrechet space

Copyright information

© Indian Academy of Sciences 2007

Authors and Affiliations

  • T Sengadir
    • 1
  1. 1.Department of MathematicsSSN College of EngineeringKalavakkamIndia